Interesting Esoterica

Gerrymandering and Convexity

Article by Hodge, Jonathan K. and Marshall, Emily and Patterson, Geoff
  • Published in 2010
  • Added on
In the collection

Links

Other information

doi
10.4169/074683410X510317
issn
07468342
journal
The College Mathematics Journal
number
4
pages
312--324
volume
41

BibTeX entry

@article{Hodge2010,
	author = {Hodge, Jonathan K. and Marshall, Emily and Patterson, Geoff},
	doi = {10.4169/074683410X510317},
	issn = 07468342,
	journal = {The College Mathematics Journal},
	month = {sep},
	number = 4,
	pages = {312--324},
	title = {Gerrymandering and Convexity},
	url = {http://www.jstor.org/stable/10.4169/074683410X510317},
	volume = 41,
	year = 2010,
	urldate = {2012-02-03},
	collections = {Easily explained}
}